Journals / Konuralp Journal of Mathematics / 2021 / Cilt: 9 - Sayı: 2

Relationships between Mahler Expansion and Higher Order q-Daehee Polynomials

Pages
337–341
Publication Date
2021-10-15
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Also, we compute some weighted p-adic q-integrals of the derivative of p-adic gamma function related to the Stirling numbers of the both kinds and the q-Bernoulli polynomials of order k.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we derive multifarious relationships among the two types of higher order q-Daehee polynomials and p-adic gamma function via Mahler theorem.
📊
Key Findings & Data:In this paper, we derive multifarious relationships among the two types of higher order q-Daehee polynomials and p-adic gamma function via Mahler theorem.
💡
Conclusion & Impact:Also, we compute some weighted p-adic q-integrals of the derivative of p-adic gamma function related to the Stirling numbers of the both kinds and the q-Bernoulli polynomials of order k.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:q-numbers · p-adic numbers · p-adic gamma function

Abstract

In this paper, we derive multifarious relationships among the two types of higher order q-Daehee polynomials and p-adic gamma function via Mahler theorem. Also, we compute some weighted p-adic q-integrals of the derivative of p-adic gamma function related to the Stirling numbers of the both kinds and the q-Bernoulli polynomials of order k.

🔖

Cite This Article

DURAN, U., ACİKGOZ, M. (2021). Relationships between Mahler Expansion and Higher Order q-Daehee Polynomials. Konuralp Journal of Mathematics, Cilt: 9 - Sayı: 2, 337–341. https://ajindex.com/articles/786387

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. S. Araci, E. Agyüz, M. Acikgoz, On a q-analog of some numbers and polynomials, J. Inequal. Appl., 19, 2015 doi:10.1186/s13660-014-0542-y
  2. Y.K. Cho, T. Kim, T. Mansour, S.-H. Rim, Higher order q-Daehee polynomials, J. Comput. Anal. Appl., 19 (1), 2015,167-173
  3. J. Diamond, The p-adic log gamma function and p-adic Euler constant, Trans. Amer. Math. Soc., 233, 1977, 321-337
  4. U. Duran, M. Acikgoz, On p-adic gamma function related to q-Daehee polynomials and numbers, accepted for publicationin Proyecciones J. Math., 2018
  5. B. N. Guo, F. Qi, Some identities and an explicit formula for Bernoulli and Stirling numbers, Anal. Appl., 19 (1), 2015,167-173
  6. Ö. Ç. Havara and H. Menken, On the Volkenborn integral of the q-extension of the p-adic gamma function, J. Math. Anal.,8 (2), 2017, 64-72
  7. Ö. Ç. Havare and H. Menken, The Volkenborn integral of the p-adic gamma function, Int. J. Adv. Appl. Funct., 5 (2),2018, 56-59
  8. Y. S. Kim, q-analogues of p-adic gamma functions and p-adic Euler constants, Comm. Korean Math. Soc., 13 (4), 1998,735–741
  9. T. Kim, S.-H. Lee, T. Mansour and J.-J. Seo, A note on q-Daehee polynomials and numbers, Adv. Stud. Contemp. Math.,24 (2), 2014, 155-160
  10. D. S. Kim and T. Kim, Daehee numbers and polynomials, Appl. Math. Sci., 7 (120), 2013, 5969-5976
  11. N. Koblitz, p-adic numbers, p-adic analysis, and Zeta functions (Springer-Verlag, New York Inc, 1977)
  12. K. Mahler, An interpolation series for continuous functions of a p-adic variable, J. Reine Angew. Math., 199, 1958, 23-34
  13. H. Menken, A. Körükçü, Some properties of the q-extension of the p-adic gamma function, Abst. Appl. Anal., Volume2013, Article ID 176470, 4 pages
  14. Y. Morita, A p-adic analogue of the gamma-function, J. Fac. Sci., 22 (2), 1975, 255-266
  15. H. Ozden, I. N. Cangul, Y. Simsek, Remarks on q-Bernoulli numbers associated with Daehee numbers, Adv. Stud. Contemp.Math., 18 (1), 2009, 41-48
  16. A. M. Robert, A course in p-adic analysis (Springer-Verlag New York, Inc., 2000)
  17. Y. Simsek, Apostol type Daehee numbers and polynomials, Adv. Stud. Contemp. Math.,